An example of local analytic q-difference equation : Analytic classification
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 15 (2006) no. 4, pp. 773-814.

Using the techniques developed by Jean Ecalle for the study of nonlinear differential equations, we prove that the q-difference equation

x σ q y = y + b ( y , x )

with (σ q f)(x)=f(qx) (q>1) and b(0,0)= y b(0,0)=0 is analytically conjugated to one of the following equations :

x σ q y = y ou x σ q y = y + x

En utilisant les techniques développées par Jean Ecalle pour l’étude des équations différentielles nonlinéaires, on montre que l’équation aux q-différences

x σ q y = y + b ( y , x )

avec (σ q f)(x)=f(qx) (q>1) et b(0,0)= y b(0,0)=0 est conjuguée analytiquement à l’une des équations suivantes :

x σ q y = y ou x σ q y = y + x

DOI: 10.5802/afst.1135
Menous, Frédéric 1

1 UMR 8628, Département de Mathématiques, Université Paris-Sud, Centre d’Orsay, 91405 Orsay Cedex.
@article{AFST_2006_6_15_4_773_0,
     author = {Menous, Fr\'ed\'eric},
     title = {An example of local analytic q-difference equation~: {Analytic} classification},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {773--814},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 15},
     number = {4},
     year = {2006},
     doi = {10.5802/afst.1135},
     mrnumber = {2295210},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/afst.1135/}
}
TY  - JOUR
AU  - Menous, Frédéric
TI  - An example of local analytic q-difference equation : Analytic classification
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2006
SP  - 773
EP  - 814
VL  - 15
IS  - 4
PB  - Université Paul Sabatier, Institut de mathématiques
PP  - Toulouse
UR  - http://archive.numdam.org/articles/10.5802/afst.1135/
DO  - 10.5802/afst.1135
LA  - en
ID  - AFST_2006_6_15_4_773_0
ER  - 
%0 Journal Article
%A Menous, Frédéric
%T An example of local analytic q-difference equation : Analytic classification
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2006
%P 773-814
%V 15
%N 4
%I Université Paul Sabatier, Institut de mathématiques
%C Toulouse
%U http://archive.numdam.org/articles/10.5802/afst.1135/
%R 10.5802/afst.1135
%G en
%F AFST_2006_6_15_4_773_0
Menous, Frédéric. An example of local analytic q-difference equation : Analytic classification. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 15 (2006) no. 4, pp. 773-814. doi : 10.5802/afst.1135. http://archive.numdam.org/articles/10.5802/afst.1135/

[1] (J.), Ecalle Singularité non abordables par la géométrie, Annales de l’Institut Fourier, Volume 42 (1992), pp. 73-164 | EuDML | Numdam | MR | Zbl

[2] (F.), Menous An example of nonlinear s-difference equation, Annales de la Faculté des Sciences de Toulouse (2004) To appear in a special issue on the proceedings of the congress : Resurgence, Alien Calculus, Resummability, Transseries (CIRM, november 2002) | EuDML | Numdam | Zbl

[3] (C.), Zhang Développements asymptotiques q-gevrey et séries Gq-sommables, Annales de l’Institut Fourier, Volume 49 (1999), pp. 227-261 | EuDML | Numdam | MR | Zbl

[4] (C.), Zhang; (F.), Marotte Multisommabilité des séries entières solutions formelles d’une équation aux q-)différences linéaire analytique, Annales de l’Institut Fourier, Volume 50 (2000) no. 6, pp. 1859-1890 | EuDML | Numdam | MR | Zbl

Cited by Sources: